Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BSMaSS > Volume 5 > Polynomial Characterization of Twin Primes in...
< Back to Volume

Polynomial Characterization of Twin Primes in Function of another Prime

Download PDF

Abstract:

For two millennia, the prime numbers have continued to fascinatemathematicians. Indeed, a conjecture which dates back to this period states that thenumber of twin primes is infinite. In 1949 Clement showed a theorem on twin primesIn this paper I give the proof of a polynomial characterization of twin primes usingadditive primes number theory.

Info:

Periodical:
The Bulletin of Society for Mathematical Services and Standards (Volume 5)
Pages:
37-39
DOI:
10.18052/www.scipress.com/BSMaSS.5.37
Citation:
I. Gueye "Polynomial Characterization of Twin Primes in Function of another Prime", The Bulletin of Society for Mathematical Services and Standards, Vol. 5, pp. 37-39, 2013
Online since:
Mar 2013
Authors:
Export:
Distribution: